MathSciNet Relay Station
MathSciNet bibliographic data
MR293452 (45 #2529) 47H99 (47D05)
Brézis, H.; Pazy, A. Convergence and approximation of semigroups of nonlinear operators in Banach spaces. J. Functional Analysis 9 (1972), 63–74.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement